Volume 13, issue 1 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Highly transitive actions of free products

Soyoung Moon and Yves Stalder

Algebraic & Geometric Topology 13 (2013) 589–607
Bibliography
1 M Bestvina, –trees in topology, geometry, and group theory, from: "Handbook of geometric topology" (editors R J Daverman, R B Sher), North-Holland (2002) 55 MR1886668
2 J D Dixon, Most finitely generated permutation groups are free, Bull. London Math. Soc. 22 (1990) 222 MR1041134
3 S Garion, Y Glasner, Highly transitive actions of Out(𝔽n), to appear in Groups, Geometry and Dynamics (2011) arXiv:1008.0563
4 A M W Glass, S H McCleary, Highly transitive representations of free groups and free products, Bull. Austral. Math. Soc. 43 (1991) 19 MR1086715
5 S V Gunhouse, Highly transitive representations of free products on the natural numbers, Arch. Math. (Basel) 58 (1992) 435 MR1156575
6 K K Hickin, Highly transitive Jordan representations of free products, J. London Math. Soc. (2) 46 (1992) 81 MR1180884
7 D Kitroser, Highly-transitive actions of surface groups, Proc. Amer. Math. Soc. 140 (2012) 3365 MR2929006
8 S Moon, Permanence properties of amenable, transitive and faithful actions, Bull. Belg. Math. Soc. Simon Stevin 18 (2011) 287 MR2848804
9 B H Neumann, Groups covered by permutable subsets, J. London Math. Soc. 29 (1954) 236 MR0062122
10 P M Neumann, The structure of finitary permutation groups, Arch. Math. (Basel) 27 (1976) 3 MR0401928
11 J P Serre, Arbres, amalgames, SL2, 46, Société Mathématique de France (1977) MR0476875